Properties of the Sieve Bootstrap for Fractionally Integrated and Non‐Invertible Processes
Donald Poskitt
Journal of Time Series Analysis, 2008, vol. 29, issue 2, 224-250
Abstract:
Abstract. In this article, we investigate the consequences of applying the sieve bootstrap under regularity conditions that are sufficiently general to encompass both fractionally integrated and non‐invertible processes. The sieve bootstrap is obtained by approximating the data‐generating process by an autoregression, whose order h increases with the sample size T. The sieve bootstrap may be particularly useful in the analysis of fractionally integrated processes since the statistics of interest can often be non‐pivotal with distributions that depend on the fractional index d. The validity of the sieve bootstrap is established for |d| 0. Practical implementation of the sieve bootstrap is considered and the results are illustrated using a canonical example.
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2007.00554.x
Related works:
Working Paper: Properties of the Sieve Bootstrap for Fractionally Integrated and Non-Invertible Processes (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:29:y:2008:i:2:p:224-250
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().